American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Giuseppe Buttazzo and Gianni Dal Maso. Shape optimization for Dirichlet problems: Relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. 23 (1990) 531-535. MR 1027896.
Abstract, references, and article information   
View Article: PDF

[2] Lamberto Cesari. A necessary and sufficient condition for lower semicontinuity. Bull. Amer. Math. Soc. 80 (1974) 467-472. MR 0338871.
Abstract, references, and article information   
View Article: PDF

[3] L. Cesari and P. Kaiser. Closed operators and existence theorems in multidimensional problems of the calculus of variations. Bull. Amer. Math. Soc. 80 (1974) 473-478. MR 0338872.
Abstract, references, and article information   
View Article: PDF

[4] Lamberto Cesari. Closure theorems for orientor fields. Bull. Amer. Math. Soc. 79 (1973) 684-689. MR 0322647.
Abstract, references, and article information   
View Article: PDF

[5] J. Warga. Normal control problems have no minimizing strictly original solutions. Bull. Amer. Math. Soc. 77 (1971) 625-628. MR 0279661.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia